# SDR AALA20180111009

- Difficulty date: January 11, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT TRANSITION PANEL BETWEEN BS 500A TO 500I. INSTALLED A NEW TRANSITION PANEL IAW SRM 51-10-02, AND SRM 53-00-53.
